# SDR SIMA200115621

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MKE - FLT 3276 - THRUST REVERSER DISAGREE ON TAKEOFF ROLL ALONG WITH NO TAKEOFF CONFIG ON EICAS.  COMPLETED HIGH SPEED TAXI AND THRUST REVERSER OPS CHECK IAW AMM 78-31-01.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
